# SDR 2002F00866

- Difficulty date: August 11, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: MR10042N
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH - FLT 5728 - CLT-ROA - COCKPIT PBE HAS LOST VACUUM.  PBE WAS INSPECTED AND FOUND TO BE IN A SERVICEABLE CONDITION AS THE HUMIDITY INDICATOR WAS STILL BLUE.  (M)
